# SDR 05FDEA03974

- Difficulty date: November 28, 2005
- Submitted: November 28, 2005
- Operation: Air carrier
- Aircraft: N302FE
- Make and model: Doug DC-10-30
- Aircraft serial: 46801
- Aircraft time: 75,861 hours, 22,155 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING TIP WING CRACKED 1 INCH LONG ON LOWER SKIN.  TRIMMED OUT CRACK, INSTALLED FILLER AND DOUBLER IAW SRM 57-00-01 FIG 4 AND SRM 51-35-01 PG 1/13.  FABRICATED PARTS IAW DETAIL PARTS TRAVELER F160709/N00709 IAW SRM 57-00-01 FIG 4.
